Differential and Integral Equations

Linear elliptic equations with lower order terms

Flavia Giannetti, Luigi Greco, and Gioconda Moscariello

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider second-order linear elliptic equations with lower-order terms whose coefficients lay in Marcinkiewicz spaces. We prove existence, uniqueness and regularity of a solution to the Dirichlet problem.

Article information

Source
Differential Integral Equations, Volume 26, Number 5/6 (2013), 623-638.

Dates
First available in Project Euclid: 14 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1363266081

Mathematical Reviews number (MathSciNet)
MR3086402

Zentralblatt MATH identifier
1299.35124

Subjects
Primary: 35J15: Second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations

Citation

Giannetti, Flavia; Greco, Luigi; Moscariello, Gioconda. Linear elliptic equations with lower order terms. Differential Integral Equations 26 (2013), no. 5/6, 623--638. https://projecteuclid.org/euclid.die/1363266081


Export citation